/ General Physics


Explicit Magnus expansions for solving the time-dependent Schrodinger equation


Chuluunbaatar, O. (Dubna, JINR) ; Derbov, V.L. (Saratov State U.) ; Galtbayar, A. (Mongolian Natl. U.) ; Gusev, A.A. (Dubna, JINR) ; Kaschiev, M.S. (Sofiya U., Math. Comp. Sci. Dept.) ; Vinitsky, S.I. (Dubna, JINR) ; Zhanlav, T. (Mongolian Natl. U.)

Published in: J.Phys.A
Year: 2008
Vol.: A41
Page No: 295203
Pages: 25

Total numbers of views: 1095
Numbers of unique views: 370
e-proceeding
 Record created 2010-10-29, last modified 2014-01-30



Rate this document:

Rate this document:
1
2
3
 
(Not yet reviewed)